# SDR AALA202209294676

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,500 hours, 30,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT OVERWING EMERGENCY EXIT SLIDE AMBER ON ECAM. MAINTENANCE ADJUSTED SENSOR ON RIGHT AFT EMERGENCY EXIT DOOR FLAP AND ACCOMPLISHED A A SATISFACTORY OPERATIONAL CHECK.
